# SDR SWAA2021071485559

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 727C+9-767 RBL 22 WL 156 ; / [01] REMOVED CORROSION FROM ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727C+9 TO BS 767 RBL 22 WL 156 IN AREA OF 2' X 2' X 0.015' DEEP FOUND TO BE OUT OFF LIMIT IAW 53-00-53-1A-1 DETAIL 4A(2)A FIG.103-D TOOLS USED MICR0METER ID ATS1671; S/N 65093024; [02] ORIGINAL MATERIAL THICKNESS 0.040'; [03] VERIFIED REMOVAL OF CORROSION FROM ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727C+9 TO BS 767 RBL 22 WL 156 IN AREA OF 2' X 2' X 0.015' DEEP FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 DETAIL 4A(2)A FIG.103-D TOOLS USED MICR0METER ID ATS1671; S/N 65093024; [04] FABRICATED; LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT ANGLE MADE FROM BAC1496-377#7075T62 LOT#1459405-1 AT BS 727 TO BS 767 RBL 22 WL 156 IAW SRM 51-40-05-0G-0 AND DWG# 146A7502
